| Model Number |
GL-885 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a penile lengthening and circumcision under general anesthesia, while on incision closure, the needle tip broke.The surgeon and the scrub nurse immediately searched for the broken piece and located it near the incision.They compared it with the remaining part of the needle and confirmed with a double check that it was complete.A new suture was then opened and the operation continued.
Additional Manufacturer Narrative
Event or Problem Description
It was reported that during a penile lengthening and circumcision under general anesthesia, while on incision closure, the needle tip broke.The surgeon and the scrub nurse immediately searched for the broken piece and located it near the incision.They compared it with the remaining part of the needle and confirmed with a double check that it was complete.A new suture was then opened and the operation continued.There was no patient injury.